# SDR 2007UALA03946

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 32,115 hours, 12,191 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILED CABIN EMERGENCY LIGHT CHECK ITEM 2 ON 3 SVC.  POWER SUPPLY FAULT/FAILURE.  REPLACED POWER SUPPLY 11WL AND RELAMPED 63WL, 61WL.  OPS CHECK NORMAL AFTER MTX.
